# SDR 9614099928

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 10256861
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 29,000 FEET.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT THE CABIN AND EMERGENCY DESCENT WAS MADE TO 11,000 FEET.  CABIN PRESSURE WAS REGAINED AND THE AIRCRAFT CONTINUED TO DESTINATION.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED IN MSP.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER, OPERTIONAL CHECK NORMAL.
